# SDR RAIA980814

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 28456
- Condition: Failed
- Location: Cockpit
- Part time: 17,533 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7136 - STL - RUDDER TRIM INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RUDDER TRIM SWITCH.  (M)
